COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Panadol Rapid Caplets 20

NZ $11.95

NZ $8.88

Qty:
Earn $0.18 ea of loyalty rewards redeemable on your next purchase

product description

Panadol Rapid gives twice as fast absorbtion of Pain and Inflammation relieving Paracetamol.

Panadol Rapid is absorbed twice as fast as normal Panadol tablets and is useful for Headache/Tension headache, Toothache, Cold and Flu symptoms, Migraine headaches, Muscular aches, Arthritis/Osteoarthritis, Backache, period pain.

What else should I know?

Classification

General Sale

Active Ingredients

Panadol Rapid contains Paracetamol 500mg, Potassium sorbate, sodium 1.38mg.

Dosage

The Adult dose of Panadol Rapid is 2 Caplets every 4 to 6 hours with water up to a maximum of 8 caplets in 24 hours.

Adverse Effects

Alcohol may reduce metabolism of Panadol and increase Hepatotoxicity in overdose.

Panadol may rarely cause Allergic and Haematological reactions and can cause Liver damage in overdose situations.

Warnings

Do not take Panadol Rapid if you are taking other medication containing Paracetamol.

Panadol Rapid is not recommended for Children below the age of 12 Years, except on medical advice.

Panadol Rapid is not intended for prolonged use.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.